# SDR 95FDEA01149

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N254FE
- Make and model: Boeing 727233
- Aircraft serial: 20936
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Ws 656.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING WS 656.6 S14 LWR ANGLE CRACKED AT RIB ATTACH FASTENER.  STOP DRILLED END OF CRACK.  HFEC CONFIRMED CRACK ENDS AT STOP DRILL.  INSTALLED REPAIR ANGLES PER SRM 57-10-4 AND SB 727-57A 159 FIG 18.
